# SDR ASOA20120812060

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 27,365 hours, 14,967 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503617
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR REPORTED FROM CEILING LIGHT 16A.   REMOVED AND REPLACED SEAT 16A ELECTRICAL WIRE HARNESS ASSY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
